# SDR FDEA201812043424

- Difficulty date: December 4, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 9,701 hours, 3,875 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Part number: 213T30101
- Condition: Missing
- Location: Ram Air Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FL 340 HEARD LOW RUMBLING & LOW VIBRATION ON OUR FEET, NOISE & VIBRATION CEASED AT FL 160 ON  DESCENT. ALL INDICATIONS NORMAL GOOD CABIN PRESSURE. AS A RESULT OF INSP FOUND RT RAD MISSING AND HINGE BROKEN. PERFORMED AIRFRAME VIBRATION CONDITIONAL INSPECTION PER AMM 05-51-38-2 IN PROGRESS. DETAILED INSP OF RT PACK RAD INLET, EXHAUST & NOZZLE-WATER SPRAY SYS FOUND NO DEFECTS NOTED. ALSO NO ANY OBSTACLES/DAMAGED RAD DOOR PER AMM 21-53-01-4, 21-53-02-4 & 21-53-05-6. INSTALLED THE RT RAD ASSY & PERFORMED POST-INSTALLATION TEST FAIL PER MM 21-53-01-4. R&R EXHAUST DOOR ACTUATOR & POST-INSTALLATION TEST NORMAL IAW AMM 21-53-04-4. ACFT OK FOR SVC.
